| Model Number |
SP-5687 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when closing incision from bunion removal and tibial sesamoidectomy and tailor¿s bunionectomy procedure, the needle broke.The surgeon used another device to complete the case.There was no patient injury.